It's been 4 days without my pain meds. I have been taking Imodium,excedrin for migraines and klonopin. Still feel pretty bad. No energy. I have been getting heart flutters through out the day. Is this part of withdraw or anxiety? Thanks, smoovechic
Hi. Time to see a doc right away. Heart can be dangerous. Please don't wait. It just ain't worth the gamble if you end up dead. Right? Actually without knowing your age and the rest of your health, these palpitations may be heart attack or other problem. Go to ER or see doc if you have a walk in clinic.
Get back here when you know more. Ok? Please be safe, Karen
The one major thing about coming off opiates is your blood pressure raises & that's what scares me. I'd go see a doctor like the other person said because who knows you may have some damage or genetic defect you didn't even know about,better safe then dead. Sorry to be do blunt but anything with my heart would scare the hell out of me. Hope it's nothing but assume it's something. Good luck.
I have palpitations all the time, especially when I'm under a lot of stress, like right now. But Smoovie, I've had two complete heart work ups done at the cardiologists. So take ep's advice, please. And for me, too. In addition, ask about your pain and subutex or suboxone. I am worried bout you.
Go Forth and Gitter Done,
hi smoove, its part of both,coming off narco and anxeity.and its dangerious. take your klonopins and lay down. watch something to take your mind off of what your going through. funny movies are very good for the reseptors in your brain.or get lost in some other kind of movie or show you enjoy. nap when you can your body fixes itself better when your in sleep mode.thats a funny name you picked. i like it, now we can call you smoove... lol
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Mar 2018 • 2 answers
Updated 14 Jul 2012 • 3 answers
Updated 29 Apr 2014 • 7 answers
Updated 2 hours 43 minutes ago • 6 answers
Updated 26 Jul 2017 • 1 answer